# SDR 2006UALA01788

- Difficulty date: September 17, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 42,786 hours, 19,464 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNING IN COCKPIT TURNED OFF LEFT PACK AND SMELL SUBSIDED THEN RETURNED.  INSP OF E&E BAY FWD AND AFT CARGO PITS; ALSO OPENED AND INSP LT PAC BAY; HOWEVER, NO SMELL OR DEFECTS NOTED.  SUSPECT FRICTION IN BELT LOADER PRODUCED SMOKE.
